# SDR SWAA2022072524853

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD AT RBL26 BS 787+16-807; RBL26 BS 807+5; RBL26 BS 807+7-10; RBL26 BS 807+14-18; RBL26 BS 827+4; RBL26 BS 827+6; RBL26 BS 827+9; RBL26 BS 827+12; RBL21 BS 827+19. CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 26 BS 787+16-807 RBL 26 BS 807+5 RBL 26 BS 807+7-807+10 RBL 26 BS 807+14-807+18 RBL 26 BS 827+4 RBL 26 BS 827+6 RBL 26 BS 827+9 RBL 26 BS 827+12 RBL 21 BS 827+19. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 807+18 REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION 1 VERIFIED MEASUREMENTS TABLE;[03] REMOVED DAMAGED AFT CARGO BAY THRESHOLD WEB BS794-BS 847 IAW SRM 51-40-02-0G-0;[04] BEGAN TO DRILLING AFT CARGO BAY THRESHOLD WEB BS794- BS847 IAW SRM 51-40-05-0G; DWG 146A8120 AND 146A8340;[05] LOCATED AND DRILLED NEW AFT CARGO BAY THRESHOLD WEB BS794- BS847 IAW SRM 51-40-05-0G; DWG 146A8120 AND 146A8340 OK TO INSTALL;[06] CORRECTIVE ACTIONS 4 & 5 PERFORMED IAW SRM 51-40-05-0G-0; DWG 146A8120 AND 146A8340.;[07] VERIFIED CORRECTIVE ACTIONS 3-6;[08] INSTALLED AFT CARGO BAY THRESHOLD WEB BS794- BS847 IAW SRM 51-40-02-0G; DWG 146A8120 AND 146A8340.;[09] INSTALLED AFT CARGO BAY THRESHOLD WEB BS794- BS847 IAW SRM 51-40-02-0G-0; DWG 146A8120 AND 146A8340.;[10] VERIFIED CORRECTIVE ACTIONS STEP 9.
